# SDR MWEA95235

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 100865
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOP, FROM ROW 18 AFT.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
